# SDR CALA2020021200404

- Difficulty date: February 10, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N36444
- Make and model: Boeing 737924ER
- Aircraft serial: 31643
- Aircraft time: 30,553 hours, 10,841 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1141
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR WEB SHOWS CRACK AT LOWER R/H SIDE @ RBL30.(MARKED) INSTALLED INTERIM REPAIR PER SRM 57-10-10,REPAIR 2. INITIATED DI P TO PERFORM DETAIL VISUAL INSPECTION EVERY 3,000 FLIGHT CYCLES. LENGTH OF CRACK MEASURES 8.5" LONG. SEE FLEET CYCLE L/P9727042 FOR ALL WORK ACCOMPLISHED. DIP APPROVED INSTALLED INTERIM REPAIR PER SRM 57-10-10,REPAIR 2. INITIATED DI P TO PERFORM DETAIL VISUAL INSPECTION EVERY 3,000 FLIGHT CYCLES. LENGTH OF CRACK MEASURES 8.5" LONG. SEE FLEET CYCLE L/P9727042  / : SRM 57-10-10,REPAIR 2 TOMC-APPROVAL FROM SC1ELBYC COMMENT QC RECORDS UPDATE....SS QC REVIEW RIR : EVERY 3000 F/C....SS/U366014
